Please login or register.

Login with username, password and session length
Advanced search  

News:

Follow us on Twitter and Facebook

media

Author Topic: All topical estrogen makes the vaginal burning and bladder symptoms worse.  (Read 274 times)

Dandia

  • First Flush
  • *
  • Posts: 1

Does anyone else have their symptoms of vaginal burning and urinary irritation get worse with topical estrogen? I've tried 3 different topical estrogen (Vagifem, Estragyn, Premarin). They all are the same.  It doesn't matter where I apply, in vagina, on labia, or even only beside outer labia and inner thigh. 12 hours after I use it the vaginal and labia burning starts and lasts about 36 hrs. This makes no sense to me. I've used estrogen for 5 months and it's just getting worse.
IF I stop using it. I'm better in a few days.
Am I the only one? Anyone else have simular experience?
Logged

Minusminnie

  • Member
  • *
  • Posts: 384

Might be worth asking to try an Estriol based cream rather than products that contain estrogen or estrone.

We have estriol creams of varying strengths here in the UK do you have the equivalent in the US ?


Logged

CLKD

  • Member
  • *
  • Posts: 74565
  • changes can be scary, even when we want them

Have U been tested for any other urinary-related problem?  have U tried KY Jelly ?
Logged

Ayesha

  • Member
  • *
  • Posts: 910

You're not alone there are a lot of women who experience the same side effects from the normal prescribed dose of topical oestrogens.
As Minusminnie suggests, try and find a lower strength dose that would hopefully suit you better.

Logged